Posterior reversible encephalopathy syndrome in a woman who used gonadotropin-releasing hormone agonists: a case report
1
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Posterior reversible encephalopathy syndrome (PRES) is a newly described adverse effect possibly associated withgonadotropin-releasing hormone (GnRH) agonist therapy. We report a case of PRES after 2 doses of depot GnRHagonists in a 44-year-old woman with a huge myoma uteri and iron-deficiency anemia. Brain magnetic resonanceimaging showed high signal lesions in both occipital lobes on fluid-attenuated inversion-recovery (FLAIR) images,compatible with PRES. After treatment with anticonvulsant, she recovered both radiographically and clinically. Theassociation between PRES and GnRH agonist use is still enigmatic, and thus should be further clarified.
Abstract
Posterior reversible encephalopathy syndrome (PRES) is a newly described adverse effect possibly associated withgonadotropin-releasing hormone (GnRH) agonist therapy. We report a case of PRES after 2 doses of depot GnRHagonists in a 44-year-old woman with a huge myoma uteri and iron-deficiency anemia. Brain magnetic resonanceimaging showed high signal lesions in both occipital lobes on fluid-attenuated inversion-recovery (FLAIR) images,compatible with PRES. After treatment with anticonvulsant, she recovered both radiographically and clinically. Theassociation between PRES and GnRH agonist use is still enigmatic, and thus should be further clarified.
참고문헌 (14)
- Hoellen F, "Therapeutic drugs in the treatment of symptomatic uterine fibroids", Expert Opin Pharmacother, 14, pp.2079~2085 (2013)
- Pontis A, "Adenomyosis : a systematic review of medical treatment", Gynecol Endocrinol, 32, pp.696~700 (2016)
- Gatti J, "Spontaneous reports of seizure in association with leuprolide(lupron depot), goserelin(zoladex implant), and naferelin(synarel nasal spray)", Obstet Gynecol, 121, pp.1107~ (2013)
- Pierce EJ, "Angina pectoris and myocardial infarction with the use of leuprolide acetate", Am J Obstet Gynecol, 172, pp.1323~ (1995)
- 이세진, "가역후뇌병증", 대한신경과학회지, 34(4), pp.277~289 (2016), 대한신경과학회[DOI]
- Fugate JE, "Posterior reversible encephalopathy syndrome : clinical and radiological manifestations, pathophysiology, and outstanding questions", Lancet Neurol, 14, pp.914~925 (2015)
- Hayashi S, "Acutely developed reversible posterior leukoencephalopathy syndrome following a prompt physical activity to avoid a traffic accident : a case report", Rinsho Shinkeigaku, 49, pp.566~570 (2009)
- 이채영, "A Case of Leuprolide-Induced Posterior Reversible Encephalopathy Syndrome", Journal of Neurocritical Care, 9(2), pp.174~177 (2016), 대한신경집중치료학회[DOI]
- Chakrabarti S, "Mechanisms of estrogen effects on the endothelium : an overview", Can J Cardiol, 30, pp.705~712 (2014)
- Baethmann A, "Mediators of brain edema and secondary brain damage", Crit Care Med, 16, pp.972~978 (1988)
- Schots R, "Proinflammatory cytokines and their role in the development of major transplantrelated complications in the early phase after allogeneic bone marrow transplantation", Leukemia, 17, pp.1150~1156 (2003)
- Narushima I, "Highly enhanced permeability of blood-brain barrier induced by repeated administration of endothelin-1 in dogs and rats", Pharmacol Toxicol, 92, pp.21~26 (2003)
- Bartynski WS, "Posterior reversible encephalopathy syndrome, part 2 : controversies surrounding pathophysiology of vasogenic edema", AJNR Am J Neuroradiol, 29, pp.1043~1049 (2008)
- Burnett MM, "Presentation of reversible posterior leukoencephalopathy syndrome in patients on calcineurin inhibitors", Clin Neurol Neurosurg, 112, pp.886~891 (2010)
